MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1616070
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Suction Problem (2170)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, it was reported that during drug administration via an implanted port, the patient allegedly experienced subcutaneous leakage at the internal jugular vein insertion site.It was further reported that there was a vertical tear along the direction of catheter travel and the catheter had a problem in blood return or aspiration.The current status of the patient remains unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device will be returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one powerport clearvue slim implantable port attached to a catheter were returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed.A partial circumferential break was noted approximately 7.0cm from the distal end of the cath-lock.The edges of the partial circumferential break were noted to be uneven.The surface was noted to be granular in both regions.Upon infusion, a leak was observed from the partial circumferential break on the attached catheter.Aspiration was attempted and was unsuccessful as only air returned within the attached in-house syringe.Therefore, the investigation is confirmed for the reported catheter fracture, fluid leak and suction problem issues.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6)2025, it was reported that during drug administration via an implanted port, the patient allegedly experienced subcutaneous leakage at the internal jugular vein insertion site.It was further reported that there was a vertical tear along the direction of catheter travel and the catheter had a problem in blood return or aspiration.The current status of the patient remains unknown.

Brand Name
POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23847418
Report Number3006260740-2025-09848
Device Sequence Number9527071
Product Code LJT
UDI-Device Identifier00801741026461
UDI-Public(01)00801741026461
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1616070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown